# SDR CA040220006

- Difficulty date: February 13, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Cessna 172K
- Aircraft time: 8,173 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C172MTM
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 05001183
- Condition: Chafed
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL LINE WAS FOUND CHAFED DURING 200 HR INSPECTION.
